# SDR DALA2017012900735

- Difficulty date: January 28, 2017
- Submitted: January 30, 2017
- Operation: Air carrier
- Aircraft: N950DL
- Make and model: Doug MD-88
- Aircraft serial: 49881
- Aircraft time: 69,937 hours, 52,234 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Cable
- Condition: Misrouted
- Location: Tailcone
- Stage of operation: IN
- How discovered: 9
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

TAILCONE CABLE MISROUTED. NOT THROUGH TAILCONE FAIRLEAD. TAILCONE INSTALLED IAW AMD S5350-4642. CABLE ROUTED CORRECTLY.
